# SDR SWAA990236

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Engine: Ge CFM563B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE SHUTDOWN AFTER ENGINE START.  RETURNED TO GATE.  CYCLED NR 1 ENG, FUEL SHUT-OFF VALVE C/B, SYSTEM OP CKS NORMAL.
